MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P STD STEM SIZE 2; HIP IMPLANT: CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P STD STEM SIZE 2; HIP IMPLANT: CEMENTLESS STEM
Catalog Number 01.12.122
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 february 2020.Lot 1902365: (b)(4) items manufactured and released on 05-jul-2019.Expiration date: 2024-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs department: few weeks after cementless total hip arthroplasty, the patient reported pain due to a femoral fracture.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fractures.There is no reason to suspect a faulty device.
 
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture.The surgeon put cables around the femur to secure the fracture and revised the head 28 days after primary.The surgery was completed successfully.

Brand Name
STEM: QUADRA-P STD STEM SIZE 2
Common Device Name
HIP IMPLANT: CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9799722
Report Number3005180920-2020-00132
Device Sequence Number643542
Product Code LZO
UDI-Device Identifier07630040720434
UDI-Public07630040720434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2024
Device Catalogue Number01.12.122
Device Lot Number1902365
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;